Join the 'Atelvia' group to help and get support from people like you.
We found 11 questions associated with the 'Atelvia' topic.
Posted 5 Sep 2015 by groundhog2 • 1 answer
Posted 21 Feb 2015 by atlclw31 • 2 answers
My Mom took 1 pill this morning and has not laid down since but she is having extreme stomach pain and nausea. Is there anything she can take to counteract this pill?
Posted 25 Sep 2014 by old bones • 1 answer
Actonel was my osteopenia med until maker stopped before it went generic and instead offered (at a HIGH price) ATELVIA. Since recently patented, I'd like to get a generic that would not betray my bones, but still cost less. Currently pay $ 1000.00 a year for 52 pills (1 a week), after a $ ...
Posted 22 Aug 2014 by Asking123 • 2 answers
Currently taking Osphena (three days ago) and my heart rate went up to around 140 (normally stays around below 120 or just above). I am also taking Atelvia DR 35 MG once a week.
Posted 7 May 2012 by nocheme • 1 answer
My blood pressure has been very low since I am on Atelvia
Posted 13 Feb 2012 by bocasue • 1 answer
Posted 23 Aug 2011 by cainblds • 1 answer
... dryness. I've tried eye drops. I don't remember the Actonel bothering me like this. I took it for six months but switched for gastro reasons. Please advise if this is a common side effect
Posted 17 Jun 2011 by CathyOlsen • 1 answer
... My doctor told me it was NOT a side effect of the Atelvia. He said to give my stomach a rest and start the medication in a couple of weeks. For the past couple of weeks I took the pill on a Tuesday and by Thursday I start getting abdominal pain. Is this ever going to go away???